SP Premium
LABRADOODLEMOM
30,000-39,999 SparkPoints 33,064
SparkPoints
 

Confused

Thursday, August 23, 2018

emoticon I am so confused! My doctor put me on a new medication that slows your heart rate and lowers your blood pressure. Now I can't get my heart rate into my cardio zone no matter how hard I am working. So, I adjusted my zones on my fitbit. Now it says I am not exercising because my heart rate isn't high enough. Now I don't know how much or how hard I need to exercise and I don't know my calorie range because it's partly based on exercise. I have been losing weight and I don't want that to stop but I am totally clueless about how to do my program when before I at least had guidelines. I feel like giving up even though I know that is not an option. I need to be patient and see if the changes I have made are right but patience is not my strong suit. Thanks for listening. Any advice is appreciated!
Share This Post With Others
Member Comments About This Blog Post
  • PATRISNA
    Hope you can get it worked out.
    443 days ago
  • ARMY_MOM17
    ...in agreement with everyone..talking to your Doc first and foremost...then, Fitbit...they have a very friendly and helpful customer service staff who would be happy to help you... emoticon emoticon emoticon
    446 days ago
  • KELLIEBEAN
    Yes, patience. Just like anyone else on a health and wellness journey, the healthy steps take time to show progress. Definitely talk to your doctor. I'm sure she/he would agree you do need exercise so I'm sure they can provide some guidance.

    Keep taking good care of yourself!

    449 days ago
  • UNICORN212
    I would check with the doc, and continue what you have been doing, regardless of what the Fitbit tells you (unless the doc tells you otherwise).
    449 days ago
  • EDLEAR
    Gosh, I don't know about this either. Did you ask advice from your doctor about exercise?
    I frequently have disagreements with my Fitbit. I know that I am working harder than it says I am.
    emoticon
    450 days ago
  • GMADONNA70
    I'm sorry your new meds are messing with your heart rate on your Fitbit. I don't know anything about how they work, but don't give up. If you are still doing what you have been doing it should still be ok. Good luck! emoticon
    450 days ago
  • CHELERY1
    No real advice because I don't have experience with this, but have you tracked via SP instead of FitBit? The exercise calories burned seemed to line up for me.

    Hugs! It sounds frustrating emoticon
    450 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.